# SDR IPXA2019010137399

- Difficulty date: January 1, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,328 hours, 12,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMER LT BAT 1 LO MESSAGE DISPLAYED. ITEM DEFERRED IAW MEL 33-50-4 DMP C/W PLACARD INSTALLED. **SUPPLEMENTAL SDR** R/R EMER LIGHTS BATTERY IAW FIM 33-51-02-00. OPS CK GOOD. THIS CLEARS M658181.
